it's Pamelor that's a antidepressant. Has anyone taken this? If so did it make your hair fall out? That's one of the side effects and, believe me I have enough problems I don't need to be bald.
Geeze, all these doctors that turn to a sleep problem as automatically declaring this a nerve problem. I am sick and tired of this. Could it be something as simple as needing a sleep study to find out what is really going on? I would sincerely talk to my doc and tell him/her you want a sleep study before taking medication. This is not asking too much.
Best Wishes and Sweet Dreams
hi bren1985,your doctor gave u a pill that is so typical of what doctors do.write a prescription just to do things the ez way.don't stand for that.if this stuff is making your hair fall out. call him and tell him You want proper studies done,and the correct diagnostics.either treat you right or fire him and find a doctor who is not so lazy.
From what I've read, Pamelor can actually CAUSE anxiety! Is your doctor a real doctor? Maybe he felt the tension and insomnia are being caused by depression? Make another appointment with him and ask for medication that specifically helps insomnia and tension. Good luck to you and hope you can get some sleep.
I've never had a dr. prescribe pamelor for sleep. If you are hesitant about the side effects if I were you I wouldn't take it. My dr. gives me Ambien which is now in generic. She allows me 2 per night because I'm so resistant to meds. I've had no side effects from this and no hangover effects. Talk to your dr. about your concerns and ask about ambien. That is what ambien is for. Insomnia. I hope you get some help with your sleep. Insomnia can cause more pain, anxiety, and stress. Been there done that. Bless you and hope your dr. will listen to you!
- Pamelor Information for Consumers
- Pamelor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamelor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 2 answers
Posted 21 Jan 2011 • 3 answers
Posted 14 Sep 2011 • 2 answers
Posted 8 Jul 2013 • 4 answers
Posted 9 Apr 2016 • 1 answer